화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.52, No.4, 2224-2249, 2014
A CLASS OF SOLVABLE OPTIMAL STOPPING PROBLEMS OF SPECTRALLY NEGATIVE JUMP DIFFUSIONS
We consider the optimal stopping of a class of spectrally negative jump diffusions. We state a set of conditions under which the value is shown to have a representation in terms of an ordinary nonlinear programming problem. We establish a connection between the considered problem and a stopping problem of an associated continuous diffusion process and demonstrate how this connection may be applied for characterizing the stopping policy and its value. We also establish a set of typically satisfied conditions under which increased volatility as well as higher jump intensity decelerates rational exercise by increasing the value and expanding the continuation region.